# SDR SWAA000652

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 47,795 hours, 48,411 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Part number: 61620
- Condition: Cracked
- Location: Press Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK,  FOUND FWD SERVICE DOOR EVACUATION SLIDE PRESSURE INDICATOR GLASS CRACKED.     R&R SLIDE ASSY PER MM.
